MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION UROMAX ULTRA; DILATOR, CATHETER, URETERAL

BOSTON SCIENTIFIC CORPORATION UROMAX ULTRA; DILATOR, CATHETER, URETERAL
Model Number M0062251010
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 04/04/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Patient exact age is unknown; however it was reported that the patient was over the age of 18.(b)(6).(b)(4).The device has not been received for analysis.Upon receipt and completion of the failure analysis of the complaint device, if there is any further relevant information from that review, a supplemental mdr will be filed.
 
Event or Problem Description
It was reported to boston scientific corporation that a uromax ultra dilatation balloon was used in the kidney during a retrograde intrarenal surgery (rirs) procedure performed on (b)(6) 2019.According to the complainant, during preparation, it was noted that the balloon would not inflate due to a leak.The procedure was completed with a different device.There were no patient complications reported as a result of this event.The patient condition at the conclusion of the procedure was reported to be stable.

Brand Name
UROMAX ULTRA
Common Device Name
DILATOR, CATHETER, URETERAL
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
MDR Report Key8566327
Report Number3005099803-2019-02216
Device Sequence Number2511307
Product Code KOE
UDI-Device Identifier08714729341116
UDI-Public08714729341116
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
K130804
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/30/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/24/2021
Device Model NumberM0062251010
Device Catalogue Number225-101
Device Lot Number0022297400
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/04/2019
Initial Report FDA Received Date04/30/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1